# SDR 200411009

- Difficulty date: November 16, 2004
- Submitted: November 20, 2004
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 40,796 hours, 29,731 cycles
- Engine: Pwa JT9D*
- Engine time: 11,415 hours, 7,077 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WITH CAPTAIN REPORT THAT EGT DIFFERENCES BETWEEN ENGINES CONTINUE AT TAKEOFF RUN, LEFT ENGINE HAD EPR 1.87, EGT 510 °C, RIGHT ENGINE HAD EPR 1.78, EGT 580 °C AND THE ACCELERATION WAS STOPPED AT THIS POINT.  AIRCRAFT WAS SENT TO THE HANGAR AND CIRCUMFERENTIAL CRACK BETWEEN 6 TO 7 HRS POS OF SECONDARY PATH COVER WAS DETECTED AND RIGHT ENGINE WAS REPLACED IAW MM 71-00-01 AND 71-00-02, TESTS WERE CORRECT.
